# SDR A6WA201240049

- Difficulty date: November 27, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF 280 BULKHEAD DAMAGED FROM GALLEY DOOR COMPLIED WITH REO 601R-53-11-1727 & 601R-53-11-2237.
